MAUDE Adverse Event Report: ESSENTIAL MEDICAL, INC. MANTA 18F; VASCULAR CLOSURE DEVICE

ESSENTIAL MEDICAL, INC. MANTA 18F; VASCULAR CLOSURE DEVICE
Catalog Number 2115
Medical Device Problem Code Failure to Seal (4070)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Vascular Dissection (3160)
Date of Event 08/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that: "continued bleeding from the site post deployment.Possible vessel dissection/damage revealed via angiogram.Surgical cutdown/repair was performed to the site." additional information: " micro puncture and ultrasound were utilized to gain central access in the left common femoral artery.Vessel size was mm with moderate calcification and some tortuosity noted.Measured depth for the manta was 7+1=8.When attempting to advance the sheaths during the procedure they had to be exchanged multiple times due to difficulty traversing the vessel.Systolic blood pressure was 149mmhg.Act greater than 250 at time of deployment.12 thousand units of heparin was administered during the procedure.Time to hemostasis was approximately 20 minutes.The patient was reported as fine post the procedure.".
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The customer report of "possible vessel dissection/damage" post manta deployment was confirmed by visual inspection of the customer supplied angiograms.However, full complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Additional information was received from the sales representative in the case that there were issues inserting and removing the procedure sheaths and that the sheaths were switched out multiple times during the procedure due to difficulty traversing the vessel.The product ifu states "the safety and effectiveness of the manta device has not been established in the following patient populations: patients who are suspected of having intra-procedural complications at the femoral access site before sheath removal including: bleeding or swelling around the large bore sheath that may indicate hematoma formation and/or pseudoaneurysm formation, and/or peri-procedural angiographic evidence of thrombus formation or significant injury in the aorta or iliac vessels associated with procedural large bore sheath placement and/or sub-optimal anticoagulation".However, without the device to evaluate, the probable cause could not be determined.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
MANTA 18F
Common Device Name
VASCULAR CLOSURE DEVICE
Manufacturer (Section D)
ESSENTIAL MEDICAL, INC.
exton
Manufacturer (Section G)
ESSENTIAL MEDICAL, INC.
260 sierra drive
exton
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23093537
Report Number3010252479-2025-00092
Device Sequence Number9809146
Product Code MGB
UDI-Device Identifier00856279007062
UDI-Public(01)00856279007062(11)240508(17)251108(10)73E2400257(21)
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P180025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/08/2025
Device Catalogue Number2115
Device Lot Number73E2400257
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2025
Supplement Date Received by Manufacturer10/13/2025
Initial Report FDA Received Date09/19/2025
Supplement Report FDA Received Date10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexUnknown
Patient Weight91 KG